Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 42, NWS Birmingham, AL

May 30, 2018Pickens County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 30, 2018, 4:33 PM CDT for Pickens County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2018, 4:33 PM CDT (21:33 UTC)
Expired
May 30, 2018, 5:15 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 69 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:45 PM CDTHAIL 0.883 Sse Pine Grove, ALREPORTED NEAR THE INTERSECTION OF SPRING HILL RD AND STINSON RIDGE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2164 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS54 KBMX 302133
SVRBMX
ALC107-302215-
/O.NEW.KBMX.SV.W.0042.180530T2133Z-180530T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
433 PM CDT WED MAY 30 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pickens County in west central Alabama...

* Until 515 PM CDT.

* At 432 PM CDT, a severe thunderstorm was located near Pickensville,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pickensville, Ethelsville and Bevill Lock And Dam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3322 8831 3343 8829 3345 8827 3331 8806
      3314 8825 3321 8832
TIME...MOT...LOC 2132Z 324DEG 15KT 3331 8828 

HAIL...0.88IN
WIND...60MPH
 
$$

25/Owen
1 follow-up statement
660 
WWUS54 KBMX 302157
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
457 PM CDT WED MAY 30 2018

ALC107-302215-
/O.CON.KBMX.SV.W.0042.000000T0000Z-180530T2215Z/
Pickens AL-
457 PM CDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WEST CENTRAL PICKENS COUNTY...

At 457 PM CDT, a severe thunderstorm was located near Pickensville,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pickensville and Bevill Lock And Dam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3322 8831 3335 8827 3339 8818 3331 8806
      3314 8825 3321 8832
TIME...MOT...LOC 2157Z 324DEG 15KT 3322 8821 

HAIL...0.88IN
WIND...60MPH
 
$$

25/Owen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:11 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 30, 3:11 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
311 PM CDT Wed May 30 2018

.SHORT TERM...

Heavy rains this morning caused life-threatening flash flooding
across several counties in south Central Alabama...including
Greene, Hale, Perry and Chilton...with the worst flooding reported
in the cities of Marion and Clanton. Localized 6-8 inch rainfall
totals were observed in these areas. Conditions have been slow to
improve in some areas with many roads still flooded and/or
impassable.

The thunderstorm complex from this morning has since cold-pooled
out and mostly diminished. All that remains are a few lingering storms
in Pike and Barbour Counties. Our attention now turns back to the
NW where scattered showers and storms are developing across N
Mississippi in association with another upper-level shortwave.
These storms will track eastward into our W/NW counties over the
next few hours and gradually diminish through the evening. HiRes
guidance shows little to no additional convection across the
eastern half of the forecast area through tonight....due to a more
stable atmosphere in the wake of this morning's complex.
Therefore, have adjusted rain chances accordingly.

On Thursday, a frontal boundary will become nearly stationary
across KY/TN with additional shortwaves riding ESE across Central
Alabama. With decent instability, dew points in the low 70s, and
potential outflow boundaries, scattered to numerous showers and
storms are expected to develop, mainly during the peak heating of
the day, with the best chances in the east. Some strong to
marginally severe wind gusts will be possible across the northern
counties.

No changes were made to the forecast beyond Thursday.

19

.LONG TERM...
Friday through Thursday.

Overall the pattern has not changed much for the weekend and the
first of next week. A northwest upper flow pattern will develop east
of the Mississippi River Friday and remain through the weekend. This
pattern this time of year favors MCS development and the threat of
damaging straight-line winds. Warm and moist air on the eastern side
of the upper ridge will advect into Central Alabama Friday and
Saturday. A more significant short wave will slide through on Sunday
and shows a pretty good amount of storms developing along the
boundary. The GFS and ECMWF models are showing surface based CAPE
values Friday through Sunday afternoons between 3000 and 4000
J/kg. Will add a low confidence severe for Sunday and continue the
threat for Friday and Saturday as well. One caveat to all of this
will be to what extent does the previous days convection, or any
convection that develops overnight, impact the rain chances during
the day. This all depends on the exact timing of each minor
shortwave and other mesoscale features that will be determined as
we get closer to the days of concern. The upper ridge will likely
expand farther eastward by early next week and result in less
convective activity across central Alabama.

16

&&

.AVIATION...
18Z TAF Discussion.

Scattered showers and thunderstorms are possible around KMGM and
KTOI...though the chances are greater at KTOI for MVFR
visibilities and ceilings from convection. The rest of central AL
is seeing ceilings start to mix out behind a band of showers. VFR
conditions are expected to develop through the afternoon and
early evening. Confidence is low on forecast overnight. Models
show another band of showers and thunderstorms moving into east
AL...though instability is weak...so included VCSH for now with a
PROB 30 for the isolated thunder possibility. If showers develop
and move SE...sites could experience MVFR conditions through the
morning. Otherwise...enough moisture will cause fog development
and possibility for at least IFR ceilings.

24

&&

.FIRE WEATHER...

A northwest flow pattern will keep rain chances fairly elevated. Scattered
to numerous showers and storms are expected through the weekend,
with the best chances each afternoon. No fire weather concerns at
this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  85  70  88  68 /  40  60  20  60  50
Anniston    70  86  71  89  70 /  30  60  20  60  50
Birmingham  71  88  73  90  72 /  40  40  20  60  40
Tuscaloosa  72  90  73  93  72 /  40  30  10  40  20
Calera      70  87  72  90  71 /  30  40  20  60  30
Auburn      70  85  71  88  71 /  20  50  20  40  40
Montgomery  71  89  72  91  72 /  20  40  10  30  20
Troy        70  88  71  90  72 /  20  40  10  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch until 7 PM CDT this evening for the following
counties: Autauga...Bibb...Bullock...Chambers...Chilton...
Coosa...Dallas...Elmore...Greene...Hale...Lee...Lowndes...
Macon...Marengo...Montgomery...Perry...Russell...Tallapoosa.

&&
Hazardous weather outlook, May 30, 4:46 AM CDT, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
446 AM CDT Wed May 30 2018

ALZ011>015-017>050-311300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
446 AM CDT Wed May 30 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Areas of showers and thunderstorms are expected again today. Due to
recent heavy rains, isolated locations may experience some flooding,
especially where the grounds are already saturated or are prone to
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A pattern favorable for organized convective systems will develop
across Alabama. There is a low confidence for damaging straight line
winds on Thursday afternoon across the north. Damaging winds are
also possible across Central Alabama on Friday, Saturday, and Sunday.
Heavy rain will continue to be possible with this activity which
could cause localized flooding due to saturated grounds and flood
prone areas.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
necessary Thursday through Sunday.

08

In the hours before

Local storm report, May 30, 1:41 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      3 S OAKMULGEE           32.75N 87.04W
05/30/2018                   PERRY              AL   EMERGENCY MNGR

            APPROACH ROAD TO BRIDGE ON MEDLINE ROAD
            WASHED OUT. WATER STILL RISING ON AREA LAKES
            AND STREAMS.

&&
Local storm report, May 30, 2:02 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
202 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      3 S OAKMULGEE           32.75N 87.04W
05/30/2018                   PERRY              AL   EMERGENCY MNGR

            APPROACH ROAD TO BRIDGE ON MEDLINE ROAD
            WASHED OUT. WATER STILL RISING ON AREA LAKES
            AND STREAMS.

1120 AM     FLASH FLOOD      2 NE SAWYERVILLE        32.77N 87.70W
05/30/2018                   HALE               AL   COUNTY OFFICIAL

            WATER COVERING ROAD ON CR 30 AND RABEN RD.

1045 AM     FLASH FLOOD      TITUS                   32.71N 86.32W
05/30/2018                   ELMORE             AL   EMERGENCY MNGR

            PORTIONS OF RIVER ROAD CLOSED TO TO FLOWING
            WATER ACROSS ROADWAY.

1036 AM     FLASH FLOOD      1 SE HARMON             33.02N 87.26W
05/30/2018                   BIBB               AL   EMERGENCY MNGR

            HAYSOP CHURCH ROAD IN CENTREVILLE DEEMED
            IMPASSIBLE.

1030 AM     FLASH FLOOD      CLANTON                 32.84N 86.62W
05/30/2018                   CHILTON            AL   BROADCAST MEDIA

            CLANTON HOMES OFF OF I-65 FLOODED.

1030 AM     FLASH FLOOD      1 E MARION              32.63N 87.31W
05/30/2018                   PERRY              AL   BROADCAST MEDIA

            SIGNIFICANT FLOODING ON EAST LAFAYETTE
            STREET NEAR RICE CREEK. WATER RESCUE WAS
            NEEDED.

1004 AM     FLASH FLOOD      2 SSE DUNCANVILLE       33.06N 87.45W
05/30/2018                   TUSCALOOSA         AL   EMERGENCY MNGR

            SOUTH SANDY RD CLOSED DUE TO FLOODING.

0930 AM     FLASH FLOOD      1 N PLECHER             32.72N 86.78W
05/30/2018                   CHILTON            AL   PUBLIC

            COUNTY ROAD 359 FLOODED.

0900 AM     FLASH FLOOD      MARION                  32.63N 87.32W
05/30/2018                   PERRY              AL   EMERGENCY MNGR

            NUMEROUS STATE ROADS AND COUNTY ROADS
            FLOODED. STATE HWY 219 COMPLETELY
            UNDERWATER, HWY 14 FLOODED, 2 RESIDENTS
            TRAPPED IN HOME, 2 BRIDGE STRUCTURES FLOODED
            ON HWY 183.

0900 AM     FLASH FLOOD      EUTAW                   32.84N 87.89W
05/30/2018                   GREENE             AL   EMERGENCY MNGR

            EUTAW HEADSTART FLOODED, ON HWY 43, THE
            SANDERS-BLACK APARTMENTS FLOODED, NORTH END
            OF BRANCH HEIGHT SUBDIVISION OFF OF HWY 43
            HAS FLOODING, AND THE 1 STOP IS FLOODED OFF
            OF HWY 83.

0847 AM     FLASH FLOOD      GREENSBORO              32.70N 87.59W
05/30/2018                   HALE               AL   EMERGENCY MNGR

            SEVERAL STREETS FLOODED ACROSS GREENSBORO
            WITH EVACUATIONS.

0810 AM     FLASH FLOOD      EUTAW                   32.84N 87.89W
05/30/2018                   GREENE             AL   EMERGENCY MNGR

            FLOODING HAS CAUSED EVACUATIONS OF AN
            APARTMENT COMPLEX.

0800 AM     FLASH FLOOD      MARION                  32.63N 87.32W
05/30/2018                   PERRY              AL   LAW ENFORCEMENT

            SEVERAL STREETS FLOODED IN MARION.

0600 AM     FLASH FLOOD      SELMA                   32.41N 87.02W
05/30/2018                   DALLAS             AL   EMERGENCY MNGR

            COUNTY ROAD 508 AND COUNTY RD 510 CLOSED DUE
            TO HIGH WATER.

0330 AM     FLASH FLOOD      MILLBROOK               32.48N 86.36W
05/30/2018                   ELMORE             AL   EMERGENCY MNGR

            BROWN ROAD CLOSED DUE TO HIGH WATER.

&&
Special weather statement, May 30, 3:44 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
344 PM CDT WED MAY 30 2018

ALZ031-302130-
Greene AL-
344 PM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENE COUNTY UNTIL 430
PM CDT...

At 343 PM CDT, Doppler radar was tracking a strong thunderstorm over
Boligee, or 10 miles southwest of Eutaw, moving northeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Eutaw, Boligee, Thornhill, Allison, Walden Quarters, Tishabee, Five
Points Intersection and I 20 Rest Area Near Eutaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3278 8807 3281 8807 3281 8808 3280 8810
      3295 8794 3278 8784 3276 8787 3276 8784
      3277 8783 3273 8781 3273 8783 3271 8783
      3262 8801 3267 8806 3269 8804 3269 8808
      3270 8809 3272 8808 3277 8811
TIME...MOT...LOC 2043Z 227DEG 15KT 3274 8802

25/Owen
Special weather statement, May 30, 3:54 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
354 PM CDT WED MAY 30 2018

ALZ012-302130-
Lamar AL-
354 PM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR COUNTY UNTIL 430
PM CDT...

At 353 PM CDT, Doppler radar was tracking a strong thunderstorm near
Steens, or 10 miles west of Millport, moving northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Vernon, Millport, Lamar County Airport, Cody, Star, Hightogy and
Melborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3375 8825 3387 8810 3370 8794 3363 8795
      3353 8817 3353 8827
TIME...MOT...LOC 2053Z 231DEG 20KT 3360 8826

25/Owen
Special weather statement, May 30, 4:10 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
410 PM CDT WED MAY 30 2018

ALZ011-302145-
Marion AL-
410 PM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION COUNTY UNTIL
445 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Weston, or 7 miles northwest of Hamilton, moving northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hamilton, Hackleburg, Weston, Brinn, Byrd, Bexar, Pigeye,
Shottsville, Pearces Mill and Rankin Fite Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3431 8782 3405 8776 3406 8820 3432 8817
TIME...MOT...LOC 2109Z 241DEG 20KT 3422 8806

25/Owen
Special weather statement, May 30, 4:25 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
425 PM CDT WED MAY 30 2018

ALZ022-302200-
Pickens AL-
425 PM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PICKENS COUNTY UNTIL 500
PM CDT...

At 425 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ethelsville, or 7 miles north of Pickensville, moving southeast at 20
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Aliceville, Carrollton, Pickensville, Ethelsville, McMullen, Garden,
Bevill Lock And Dam, Owens, Dillburg and George Downer Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3342 8829 3344 8826 3326 8795 3306 8817
      3321 8832
TIME...MOT...LOC 2125Z 313DEG 17KT 3333 8827

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:40 PM CDTAreal Flood AdvisoryBMXDallas, Perry2 hr
May 29, 8:43 PM CDTAreal Flood AdvisoryBMXTallapoosa2 hr
May 29, 8:55 PM CDTAreal Flood AdvisoryBMXAutauga, Dallas, Lowndes, Montgomery2 hr
May 29, 9:46 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Dallas, Marengo, Perry119 min
May 29, 11:41 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Dallas6 hr
May 30, 12:27 AM CDTAreal Flood AdvisoryBMXLowndes6 hr
May 30, 12:54 AM CDTFlash Flood WarningBMXLowndes6 hr
May 30, 1:10 AM CDTFlash Flood WarningBMXDallas6 hr
May 30, 1:37 AM CDTFlash Flood WarningBMXAutauga6 hr
May 30, 1:46 AM CDTAreal Flood AdvisoryBMXCoosa, Elmore, Montgomery, Tallapoosa6 hr
May 30, 2:55 AM CDTFlash Flood WarningBMXElmore, Montgomery, Tallapoosa6 hr
May 30, 3:18 AM CDTSpecial Weather StatementBMXGreene42 min
May 30, 3:35 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter3 hr
May 30, 3:48 AM CDTSpecial Weather StatementBMXTuscaloosa42 min
May 30, 4:40 AM CDTAreal Flood AdvisoryBMXTuscaloosa3 hr
May 30, 5:01 AM CDTFlash Flood WarningBMXBibb, Hale, Tuscaloosa3 hr
May 30, 5:08 AM CDTSpecial Weather StatementBMXBibb52 min
May 30, 5:11 AM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
May 30, 5:18 AM CDTFlash Flood WatchBMXAutauga, Bibb, Blount, Bullock, Calhoun, Chambers and 24 more14 hr
May 30, 5:19 AM CDTSpecial Weather StatementBMXHale41 min
May 30, 6:10 AM CDTFlash Flood Warning EmergencyBMXBibb, Chilton, Perry9 hr
May 30, 6:27 AM CDTSpecial Weather StatementBMXPerry33 min
May 30, 6:55 AM CDTFlash Flood Warning EmergencyBMXGreene, Hale, Sumter9 hr
May 30, 7:24 AM CDTSpecial Weather StatementBMXGreene36 min
May 30, 7:44 AM CDTFlash Flood WarningBMXElmore, Montgomery, Tallapoosa6 hr
May 30, 7:51 AM CDTFlash Flood WarningBMXAutauga, Dallas, Lowndes, Perry6 hr
May 30, 8:30 AM CDTFlash Flood WarningBMXCoosa, Tallapoosa4 hr
May 30, 10:20 AM CDTSpecial Weather StatementBMXPerry55 min
May 30, 12:47 PM CDTSpecial Weather StatementBMXPike58 min
May 30, 1:41 PM CDTFlash Flood WarningBMXAutauga, Dallas, Lowndes, Perry109 min
May 30, 3:18 PM CDTAreal Flood WarningBMXPerry3 hr
May 30, 3:23 PM CDTAreal Flood WarningBMXAutauga3 hr
May 30, 3:44 PM CDTSpecial Weather StatementBMXGreene46 min
May 30, 3:54 PM CDTSpecial Weather StatementBMXLamar36 min
May 30, 4:05 PM CDTAreal Flood AdvisoryBMXGreene3 hr
May 30, 4:10 PM CDTSpecial Weather StatementBMXMarion35 min
May 30, 4:25 PM CDTSpecial Weather StatementBMXPickens35 min
May 30, 4:47 PM CDTSpecial Weather StatementBMXLamar, Marion28 min
May 30, 5:00 PM CDTSpecial Weather StatementBMXPickens30 min
May 30, 5:36 PM CDTSpecial Weather StatementBMXGreene39 min
May 30, 5:57 PM CDTSpecial Weather StatementBMXPickens33 min
May 30, 6:39 PM CDTSpecial Weather StatementBMXFayette36 min
May 30, 6:41 PM CDTSpecial Weather StatementBMXPickens49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.